# SDR FDEA200903171433

- Difficulty date: March 17, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Skin
- Part number: A57243204202
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIX LEADING EDGE BTW SCREWJACK 3 AND SCREWJACK 4 WITH WEAR.  FIX L/E REPAIRED AS PER EA 6-5710-127425.
